Announcement

Collapse
No announcement yet.

MS Contin making me very lethargic!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • MS Contin making me very lethargic!

    I am having a bad bladder day I am in sooo much pain and I am taking 15 mg MS Contin and Norco and it is not working. It works for a little while but as it is working I feel like I cannot lift my arms(heavy feeling) and I cannot concentrate or carry a conversation and after a while it wears off and I am alert again and in agony! I cannot imagine ever upping the dose of this kind of med because of the crappy way it makes me feel! I have been crying all day! It is making me more depressed but it does take the edge off the pain so I do not know what else to do! How do people work, function, or drive on this medication? I cannot imagine the rest of my life like this! I am going crazy!!!!!

  • #2
    Hon, you do just have to be patient with this medicine. If you give up, then you are right. It won't ever work.
    Last edited by ICNDonna; 06-02-2007, 01:47 AM. Reason: Direct medical advice
    http://www.TheCraftyEwe.etsy.com

    Comment


    • #3
      Well,

      I found only the first few days i had a little drowsiness and lack of concentration, but in a few days I felt perfectly normal and I pushed my dose up from 15 mg to 60 mg, which I currently take. I don't have any side effects at all. I think you just have to let your body get adjusted to it for a few weeks. I feel stone cold sober and could drive, etc.....without any fear.

      If it is giving you relief, give it a little time and see if the side effects wear off...its WAY better than being in immense pain, IMO..

      Good luck,
      Kara
      Hugs and Wishes for Pain FREE days!!,
      Kara


      www.loveforearth.net ~reducing plastic waste one bag at a time~

      Facebook: Kara Kaiser
      Twitter: Love4Earth

      Me and my Guccigirl... she helps me through those painful hours!

      Comment

      Working...
      X